MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 5 DG 9.12.X 27MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

TYBER MEDICAL CONCORDE PROTI 5 DG 9.12.X 27MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 188827412
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A historical data review on the device was performed and no trend was identified on the complaint event.There were no capas or non-conformances on the device.Since the device was not returned for evaluation, the root cause is indeterminate.
 
Event or Problem Description
Revision of tlif l4-s1 - revision surgery to remove lose l4 screws and cage which he moved posteriorly and was occupying foramen.Patient was experiencing only mild symptoms following primary procedure.L4 screws were replaced and cage removed/replaced.

Brand Name
CONCORDE PROTI 5 DG 9.12.X 27MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
MDR Report Key12059575
Report Number3012966183-2021-00014
Device Sequence Number3502688
Product Code MAX
UDI-Device Identifier00819917021325
UDI-Public00819917021325
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188827412
Device Catalogue Number188827412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;